# SDR RAIA201011100001

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 28,431 hours, 26,424 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Smoke
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF THE CREW REPORTED SMOKE IN THE CABIN AND IT SEEMS TO BE RELATED TO THE APU BLEED SYSTEM.  MAINTENANCE INSPECTED AND DEFERED THE APU.
